On Solèr's characterization of Hilbert spaces.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 225-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156051,
author = {Alexander Prestel},
title = {On {Sol\`er's} characterization of {Hilbert} spaces.},
journal = {Manuscripta mathematica},
pages = {225--238},
year = {1995},
volume = {86},
number = {3},
zbl = {0830.46016},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156051/}
}
Alexander Prestel. On Solèr's characterization of Hilbert spaces.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 225-238. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156051/